RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gushchina, Violetta Aleksandrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1165
Abstract pages:673
Full texts:252
References:113

http://www.mathnet.ru/eng/person115782
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. K. B. Sabitov, V. A. Gushchina (Novikova), “A.A. Dezin's problem for inhomogeneous Lavrent'ev–Bitsadze equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 3,  37–50  mathnet; Russian Math. (Iz. VUZ), 61:3 (2017), 31–43  isi  scopus
2016
2. K. B. Sabitov, V. A. Novikova, “Nonlocal A. A. Dezin's problem for Lavrent'ev–Bitsadze equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  61–72  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 52–62  isi  scopus
3. V. A. Gushchina, “The nonlocal A. A. Desin's problem for an equation of mixed elliptic-hyperbolic type”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:1 (2016),  22–32  mathnet  zmath  elib
4. V. A. Gushchina, “Dezin nonlocal problem for a mixed-type equation with power degeneration”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, 3-4,  24–31  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020